MathSciNet Relay Station
MathSciNet bibliographic data
MR2171765 35A30 (35Q53 80A20)
Sjöberg, A.; Mahomed, F. M. The association of non-local symmetries with conservation laws: applications to the heat and Burgers' equations. Appl. Math. Comput. 168 (2005), no. 2, 1098–1108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement